Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Still itching, 9 days off Paxil

Posted by Aylse on November 9, 1999, at 0:40:32

I have been slowing dropping my Paxil because of intolerable itching. I have been off Paxil completely for 9 days now and am still itching. Depressed AND itching, ain't fair. Anyway, is it possible I am still itching from Paxil or Paxil withdrawl? The only other medicine I take is thyroid because my own thyroid was surgicaly removed. Shouldn't I be over Paxil withdrawl?
Dang it!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Aylse thread:14854